Modules with minimal copure-injectivity domain


TOKSOY S. E.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.18, no.11, 2019 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 11
  • Publication Date: 2019
  • Doi Number: 10.1142/s0219498819502013
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

In this paper, copure-injectively poor modules are introduced as modules whose copure-injectivity domains are minimal. Rings over which every module is copure-injectively poor are CDS rings. Examples showing the relations between poor and copi-poor modules are given. It is shown that over a commutative (co-)noetherian ring copi-poor modules coincide with pi-poor modules. Also, some properties of copure-split modules are given.